Title
Differential graded categories and Deligne conjecture Differential graded categories and Deligne conjecture
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
article
Publication
New York, N.Y. ,
Subject
Mathematics
Source (journal)
Advances in mathematics. - New York, N.Y.
Volume/pages
289(2016) , p. 797-843
ISSN
0001-8708
ISI
000369123100021
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
Abstract
We prove a version of the Deligne conjecture for n-fold monoidal abelian categories A over a field kk of characteristic 0, assuming some compatibility and non-degeneracy conditions for A . The output of our construction is a weak Leinster (n,1)(n,1)-algebra over kk, a relaxed version of the concept of Leinster n -algebra in Alg(k)Alg(k). The difference between the Leinster original definition and our relaxed one is apparent when n>1n>1, for n=1n=1 both concepts coincide. We believe that there exists a functor from weak Leinster (n,1)(n,1)-algebras over kk to C(En+1,k)C(En+1,k)-algebras, well-defined when k=Qk=Q, and preserving weak equivalences. For the case n=1n=1 such a functor is constructed in [31] by elementary simplicial methods, providing (together with this paper) a complete solution for 1-monoidal abelian categories. Our approach to Deligne conjecture is divided into two parts. The first part, completed in the present paper, provides a construction of a weak Leinster (n,1)(n,1)-algebra over kk, out of an n -fold monoidal kk-linear abelian category (provided the compatibility and non-degeneracy condition are fulfilled). The second part (still open for n>1n>1) is a passage from weak Leinster (n,1)(n,1)-algebras to C(En+1,k)C(En+1,k)-algebras. As an application, we prove in Theorem 8.1 that the GerstenhaberSchack complex of a Hopf algebra over a field kk of characteristic 0 admits a structure of a weak Leinster (2,1)(2,1)-algebra over kk extending the Yoneda structure. It relies on our earlier construction [30] of a 2-fold monoidal structure on the abelian category of tetramodules over a bialgebra.
E-info
https://repository.uantwerpen.be/docman/iruaauth/cd096c/130741.pdf
Full text (open access)
https://repository.uantwerpen.be/docman/irua/492734/130741.pdf
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000369123100021&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000369123100021&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle